Patient Comments: Fainting (Syncope) - Symptoms

What symptoms did you experience with your fainting (syncope)?

Comment from: Abdelhamid, 55-64 Male (Patient) Published: April 08

Stress has been the cause of my health problem which led to frequent fainting. The fainting occurs to me while I am walking or sometimes sitting. I just felt losing control of my legs and arms when I was walking. Once, someone on the street helped me to sit on bench and called a taxi. When the taxi arrived, I was already conscious, but very tired.

Was this comment helpful?Yes
Comment from: Sam&al12, 19-24 Female (Patient) Published: April 04

Today in class I almost passed out, another guy in my class really did pass out, and a girl before our class almost did, as well. It was very odd. The lecture was getting graphic, but I can usually handle that sort of thing. I'm wondering if it was just high stress we experienced from the graphic nature of the lecture, or something in the environment that caused all three of us to feel faint. It was bizarre.

Was this comment helpful?Yes
Comment from: Randy, 65-74 Male (Patient) Published: August 09

After having 33 radiation treatments for false vocal cord cancer, my vagal nerve was also affected. I now easily gag, choke, and then pass out. They diagnosed this as syncope.

Was this comment helpful?Yes
Comment from: Evan, 55-64 Male (Patient) Published: March 26

I felt pressure on my chest and a sleepy feeling--forcing my eyes to close. It was a gradual fade-out of consciousness. When I came to, I felt weak, sweaty, and a bit confused.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Fainting - Describe Your Experience Question: Please describe your experience with fainting.
Fainting (Syncope) - Treatments Question: What treatment has been effective for your fainting?
Fainting (Syncope) - Causes Question: What caused your fainting (syncope)?
Fainting (Syncope) - Diagnosis Question: After fainting, what medical tests and exams did you have? What was the diagnosis?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


STAY INFORMED

Get the Latest health and medical information delivered direct to your inbox!